Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 57, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 26, 2011, 1:28 AM CDT for 4 counties in Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2011, 1:28 AM CDT (06:28 UTC)
- Expired
- May 26, 2011, 2:30 AM CDT
- In force
- 62 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Colorado County, TX, Jackson County, TX, Matagorda County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 126 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 6.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4864 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:55 PM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, May 25, 9:55 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 955 PM CDT WED MAY 25 2011 .DISCUSSION... CAP OBVIOUSLY BUSTED AND HAVE A SCT STORMS DEVELOPING ALONG THE DRYLINE/FRONTAL BOUNDARY MOVING INTO THE NRN PART OF THE CWA. STORMS HAVE BEEN PULSING UP AND DOWN AND WOULD GENERALLY EXPECT A WEAKENING TREND OVERNIGHT...BUT IN THE NEAR TERM LOOKING FOR A POSSIBLE MERGER OF STORMS NEAR THE GRIMES/WALKER/MONTGOMERY BORDER. NUDGED POPS UP OVERNIGHT...AND CANNOT RULE OUT AT LEAST SOME SCT ACTIVITY FURTHER SOUTH AS NAM12 AND ECMWF SUGGEST...BUT GENERALLY LOOKING FOR THE SVR STUFF TO TAPER OFF IN THE NEXT COUPLE HOURS. 47 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 66 92 71 95 73 / 60 10 10 10 10 HOUSTON (IAH) 74 94 72 94 74 / 40 10 10 10 10 GALVESTON (GLS) 78 86 76 86 77 / 30 10 10 10 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. &&
Hazardous weather outlook, May 25, 3:03 PM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 303 PM CDT WED MAY 25 2011 TXZ163-164-176>179-195>200-210>214-226-227-235>238-262015- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 303 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY LATE THIS AFTERNOON THROUGH MIDNIGHT...NORTH OF OF THE HOUSTON METRO AREA. A FRONT WILL PUSH INTO SOUTHEAST TEXAS TONIGHT AND A FEW THUNDERSTORMS COULD DEVELOP ALONG IT. SHOULD THE THUNDERSTORMS BREAK THROUGH THE CAPPING INVERSION...THE STORMS COULD BECOME SEVERE GIVEN STRONG INSTABILITY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. ANY THUNDERSTORM ACTIVITY SHOULD END BEFORE MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.
In the hours before
Local storm report, May 26, 12:00 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1200 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SNOOK 30.49N 96.47W
05/25/2011 E0.75 INCH BURLESON TX TRAINED SPOTTER
0911 PM HAIL SOMERVILLE 30.35N 96.53W
05/25/2011 E1.00 INCH BURLESON TX EMERGENCY MNGR
0930 PM HAIL SEBASTOPOL 30.91N 95.25W
05/25/2011 E0.75 INCH TRINITY TX PUBLIC
1025 PM HAIL 4 E BURTON 30.18N 96.53W
05/25/2011 E0.75 INCH WASHINGTON TX LAW ENFORCEMENT
COLD MILL RD
1028 PM HAIL 3 W HUNTSVILLE 30.71N 95.60W
05/25/2011 E0.75 INCH WALKER TX EMERGENCY MNGR
1030 PM HAIL 2 S HUNTSVILLE 30.68N 95.55W
05/25/2011 E1.00 INCH WALKER TX TRAINED SPOTTER
1040 PM HAIL 4 W HUNTSVILLE 30.71N 95.62W
05/25/2011 E1.75 INCH WALKER TX EMERGENCY MNGR
1041 PM HAIL 4 WSW BRENHAM 30.14N 96.46W
05/25/2011 E0.25 INCH WASHINGTON TX LAW ENFORCEMENT
1054 PM HAIL 6 NE NEW WAVERLY 30.60N 95.41W
05/25/2011 E1.75 INCH WALKER TX PUBLIC
1054 PM HAIL 4 S HUNTSVILLE 30.65N 95.55W
05/25/2011 E0.88 INCH WALKER TX PUBLIC
1130 PM HAIL COLUMBUS 29.70N 96.55W
05/25/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1130 PM HAIL 2 N CLEVELAND 30.37N 95.08W
05/25/2011 E1.75 INCH LIBERTY TX LAW ENFORCEMENT
1138 PM HAIL 6 W CLEVELAND 30.34N 95.18W
05/25/2011 E0.75 INCH MONTGOMERY TX LAW ENFORCEMENT
1149 PM TORNADO 7 N PLUM GROVE 30.30N 95.09W
05/25/2011 LIBERTY TX PUBLIC
&&
47Local storm report, May 26, 12:10 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1210 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SNOOK 30.49N 96.47W
05/25/2011 E0.75 INCH BURLESON TX TRAINED SPOTTER
0911 PM HAIL SOMERVILLE 30.35N 96.53W
05/25/2011 E1.00 INCH BURLESON TX EMERGENCY MNGR
0930 PM HAIL SEBASTOPOL 30.91N 95.25W
05/25/2011 E0.75 INCH TRINITY TX PUBLIC
1025 PM HAIL 4 E BURTON 30.18N 96.53W
05/25/2011 E0.75 INCH WASHINGTON TX LAW ENFORCEMENT
COLD MILL RD
1028 PM HAIL 3 W HUNTSVILLE 30.71N 95.60W
05/25/2011 E0.75 INCH WALKER TX EMERGENCY MNGR
1030 PM HAIL 2 S HUNTSVILLE 30.68N 95.55W
05/25/2011 E1.00 INCH WALKER TX TRAINED SPOTTER
1040 PM HAIL 4 W HUNTSVILLE 30.71N 95.62W
05/25/2011 E1.75 INCH WALKER TX EMERGENCY MNGR
1041 PM HAIL 4 WSW BRENHAM 30.14N 96.46W
05/25/2011 E0.25 INCH WASHINGTON TX LAW ENFORCEMENT
1054 PM HAIL 6 NE NEW WAVERLY 30.60N 95.41W
05/25/2011 E1.75 INCH WALKER TX PUBLIC
1054 PM HAIL 4 S HUNTSVILLE 30.65N 95.55W
05/25/2011 E0.88 INCH WALKER TX PUBLIC
1130 PM HAIL COLUMBUS 29.70N 96.55W
05/25/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1130 PM HAIL 2 N CLEVELAND 30.37N 95.08W
05/25/2011 E1.75 INCH LIBERTY TX LAW ENFORCEMENT
1138 PM HAIL 6 W CLEVELAND 30.34N 95.18W
05/25/2011 E0.75 INCH MONTGOMERY TX LAW ENFORCEMENT
1149 PM TORNADO 7 N PLUM GROVE 30.30N 95.09W
05/25/2011 LIBERTY TX PUBLIC
1150 PM HAIL 9 S COLUMBUS 29.57N 96.55W
05/25/2011 E1.75 INCH COLORADO TX LAW ENFORCEMENT
1203 AM HAIL WEIMAR 29.70N 96.78W
05/26/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
&&
47Special weather statement, May 26, 12:12 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1212 AM CDT THU MAY 26 2011
TXZ213-260615-
HARRIS-
1212 AM CDT THU MAY 26 2011
...STRONG THUNDERSTORM OVER NORTH HOUSTON...
AT 1205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF JERSEY VILLAGE...MOVING EAST AT
25 MPH.
PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...SAN JACINTO STATE
PARK...MEMORIAL...LAKE HOUSTON DAM...SPRING VALLEY...SOUTH HOUSTON...
PASADENA...LA PORTE...KINGWOOD...JERSEY VILLAGE...JACINTO CITY...
HUNTERS CREEK VILLAGE...HUMBLE...HOUSTON...HILSHIRE VILLAGE...
HIGHLANDS...GALENA PARK...DEER PARK...CLOVERLEAF...CHANNELVIEW...
BARRETT AND ALDINE.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING.
IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR
NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 2958 9502 2980 9561 3004 9559 3004 9531
3003 9529 3010 9509 2985 9502
TIME...MOT...LOC 0513Z 278DEG 23KT 2987 9543Local storm report, May 26, 12:47 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1247 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SNOOK 30.49N 96.47W
05/25/2011 E0.75 INCH BURLESON TX TRAINED SPOTTER
0911 PM HAIL SOMERVILLE 30.35N 96.53W
05/25/2011 E1.00 INCH BURLESON TX EMERGENCY MNGR
0930 PM HAIL SEBASTOPOL 30.91N 95.25W
05/25/2011 E0.75 INCH TRINITY TX PUBLIC
1025 PM HAIL 4 E BURTON 30.18N 96.53W
05/25/2011 E0.75 INCH WASHINGTON TX LAW ENFORCEMENT
COLD MILL RD
1028 PM HAIL 3 W HUNTSVILLE 30.71N 95.60W
05/25/2011 E0.75 INCH WALKER TX EMERGENCY MNGR
1030 PM HAIL 2 S HUNTSVILLE 30.68N 95.55W
05/25/2011 E1.00 INCH WALKER TX TRAINED SPOTTER
1040 PM HAIL 4 W HUNTSVILLE 30.71N 95.62W
05/25/2011 E1.75 INCH WALKER TX EMERGENCY MNGR
1041 PM HAIL 4 WSW BRENHAM 30.14N 96.46W
05/25/2011 E0.25 INCH WASHINGTON TX LAW ENFORCEMENT
1054 PM HAIL 6 NE NEW WAVERLY 30.60N 95.41W
05/25/2011 E1.75 INCH WALKER TX PUBLIC
1054 PM HAIL 4 S HUNTSVILLE 30.65N 95.55W
05/25/2011 E0.88 INCH WALKER TX PUBLIC
1130 PM HAIL 2 N CLEVELAND 30.37N 95.08W
05/25/2011 E1.75 INCH LIBERTY TX LAW ENFORCEMENT
1130 PM HAIL COLUMBUS 29.70N 96.55W
05/25/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1138 PM HAIL 6 W CLEVELAND 30.34N 95.18W
05/25/2011 E0.75 INCH MONTGOMERY TX LAW ENFORCEMENT
1149 PM TORNADO 7 N PLUM GROVE 30.30N 95.09W
05/25/2011 LIBERTY TX PUBLIC
1150 PM HAIL 12 SSE COLUMBUS 29.54N 96.48W
05/25/2011 E1.75 INCH COLORADO TX LAW ENFORCEMENT
GOLF BALL SIZE HAIL IN ALTAIR AT THE INTERSECTION OF
HIGHWAYS 71 AND 98.
1150 PM HAIL 9 S COLUMBUS 29.57N 96.55W
05/25/2011 E1.75 INCH COLORADO TX LAW ENFORCEMENT
1200 AM HAIL WEIMAR 29.70N 96.78W
05/26/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1203 AM HAIL WEIMAR 29.70N 96.78W
05/26/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1215 AM TORNADO KENEFICK 30.11N 94.85W
05/26/2011 LIBERTY TX LAW ENFORCEMENT
TREES DOWN ON FM 1008. SOME BLOCKING STREETS.
1224 AM TSTM WND DMG 6 SSE DAYTON 29.97N 94.86W
05/26/2011 LIBERTY TX LAW ENFORCEMENT
TREES BLOWN DOWN IN WESTLAKE.
&&
47Local storm report, May 26, 12:59 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1259 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SNOOK 30.49N 96.47W
05/25/2011 E0.75 INCH BURLESON TX TRAINED SPOTTER
0911 PM HAIL SOMERVILLE 30.35N 96.53W
05/25/2011 E1.00 INCH BURLESON TX EMERGENCY MNGR
0930 PM HAIL SEBASTOPOL 30.91N 95.25W
05/25/2011 E0.75 INCH TRINITY TX PUBLIC
1025 PM HAIL 4 E BURTON 30.18N 96.53W
05/25/2011 E0.75 INCH WASHINGTON TX LAW ENFORCEMENT
COLD MILL RD
1028 PM HAIL 3 W HUNTSVILLE 30.71N 95.60W
05/25/2011 E0.75 INCH WALKER TX EMERGENCY MNGR
1030 PM HAIL 2 S HUNTSVILLE 30.68N 95.55W
05/25/2011 E1.00 INCH WALKER TX TRAINED SPOTTER
1040 PM HAIL 4 W HUNTSVILLE 30.71N 95.62W
05/25/2011 E1.75 INCH WALKER TX EMERGENCY MNGR
1041 PM HAIL 4 WSW BRENHAM 30.14N 96.46W
05/25/2011 E0.25 INCH WASHINGTON TX LAW ENFORCEMENT
1054 PM HAIL 6 NE NEW WAVERLY 30.60N 95.41W
05/25/2011 E1.75 INCH WALKER TX PUBLIC
1054 PM HAIL 4 S HUNTSVILLE 30.65N 95.55W
05/25/2011 E0.88 INCH WALKER TX PUBLIC
1130 PM HAIL 2 N CLEVELAND 30.37N 95.08W
05/25/2011 E1.75 INCH LIBERTY TX LAW ENFORCEMENT
1130 PM HAIL COLUMBUS 29.70N 96.55W
05/25/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1138 PM HAIL 6 W CLEVELAND 30.34N 95.18W
05/25/2011 E0.75 INCH MONTGOMERY TX LAW ENFORCEMENT
1149 PM TORNADO 7 N PLUM GROVE 30.30N 95.09W
05/25/2011 LIBERTY TX PUBLIC
1150 PM HAIL 12 SSE COLUMBUS 29.54N 96.48W
05/25/2011 E1.75 INCH COLORADO TX LAW ENFORCEMENT
GOLF BALL SIZE HAIL IN ALTAIR AT THE INTERSECTION OF
HIGHWAYS 71 AND 98.
1150 PM HAIL 9 S COLUMBUS 29.57N 96.55W
05/25/2011 E1.75 INCH COLORADO TX LAW ENFORCEMENT
1200 AM HAIL WEIMAR 29.70N 96.78W
05/26/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1203 AM HAIL WEIMAR 29.70N 96.78W
05/26/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1215 AM TORNADO KENEFICK 30.11N 94.85W
05/26/2011 LIBERTY TX LAW ENFORCEMENT
TREES DOWN ON FM 1008. SOME BLOCKING STREETS.
1224 AM TSTM WND DMG 6 SSE DAYTON 29.97N 94.86W
05/26/2011 LIBERTY TX LAW ENFORCEMENT
TREES BLOWN DOWN IN WESTLAKE.
1255 AM HAIL SHERIDAN 29.49N 96.67W
05/26/2011 E2.75 INCH COLORADO TX LAW ENFORCEMENT
&&
47Special weather statement, May 26, 1:27 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
127 AM CDT THU MAY 26 2011
TXZ213-237-238-260730-
BRAZORIA-GALVESTON-HARRIS-
127 AM CDT THU MAY 26 2011
...STRONG THUNDERSTORM OVER THE CITY OF HOUSTON...
AT 124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HOUSTON...MOVING SOUTHEAST AT 20 MPH.
UP TO DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...SEABROOK...SAN JACINTO
STATE PARK...MEMORIAL...WEST UNIVERSITY PLACE...WEBSTER...TAYLOR LAKE
VILLAGE...SPRING VALLEY...SOUTH HOUSTON...PINEY POINT VILLAGE...
PEARLAND...PASADENA...NASSAU BAY...MORGAN'S POINT...LEAGUE CITY...LA
PORTE...JACINTO CITY...HUNTERS CREEK VILLAGE...HOUSTON...HILSHIRE
VILLAGE...HIGHLANDS...GALENA PARK...FRIENDSWOOD...EL LAGO...DEER
PARK...CLOVERLEAF...CHANNELVIEW...BUNKER HILL VILLAGE...BELLAIRE AND
BAYTOWN.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 2970 9497 2970 9503 2969 9499 2968 9498
2965 9501 2963 9500 2962 9499 2959 9499
2941 9514 2969 9557 2990 9551 2982 9494
TIME...MOT...LOC 0627Z 295DEG 17KT 2974 9540The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:08 PM CDT | Special Weather Statement | HGX | Walker | 52 min |
| May 25, 8:14 PM CDT | Severe Thunderstorm Warning | HGX | Montgomery, San Jacinto, Walker | 61 min |
| May 25, 8:50 PM CDT | Severe Thunderstorm Warning | HGX | Burleson, Washington | 40 min |
| May 25, 9:19 PM CDT | Severe Thunderstorm Warning | HGX | Colorado | 28 min |
| May 25, 9:23 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 42 min |
| May 25, 9:30 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Montgomery, Walker, Washington | 60 min |
| May 25, 10:25 PM CDT | Special Weather Statement | HGX | Washington | 65 min |
| May 25, 10:31 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Montgomery, San Jacinto, Walker | 44 min |
| May 25, 10:46 PM CDT | Severe Thunderstorm Warning | HGX | Colorado | 44 min |
| May 25, 10:57 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, San Jacinto, Walker | 48 min |
| May 25, 11:23 PM CDT | Tornado Warning | HGX | Liberty, Montgomery | 52 min |
| May 25, 11:29 PM CDT | Severe Thunderstorm Warning | HGX | Colorado | 46 min |
| May 25, 11:56 PM CDT | Severe Thunderstorm Warning | HGX | Colorado | 49 min |
| May 25, 11:58 PM CDT | Tornado Warning | HGX | Liberty | 32 min |
| May 26, 12:12 AM CDT | Special Weather Statement | HGX | Harris | 63 min |
| May 26, 12:27 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Liberty | 63 min |
| May 26, 12:45 AM CDT | Severe Thunderstorm Warning | HGX | Colorado, Jackson, Wharton | 45 min |
| May 26, 1:27 AM CDT | Special Weather Statement | HGX | Harris | 63 min |
| May 26, 1:40 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston, Harris | 24 min |
| May 26, 1:50 AM CDT | Special Marine Warning | HGX | 55 min | |
| May 26, 2:10 AM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda, Wharton | 50 min |
| May 26, 2:42 AM CDT | Special Marine Warning | HGX | 79 min | |
| May 26, 2:56 AM CDT | Special Marine Warning | HGX | 94 min | |
| May 26, 2:59 AM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda | 61 min |
| May 26, 3:22 AM CDT | Special Marine Warning | HGX | 83 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.